RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1968, Volume 178, Number 4, Pages 790–792 (Mi dan33643)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Extensions, characteristic functions and generalized resolvents of symmetric operators

A. V. Strauss

Ul'yanovsk State Pedagogical Institute

Full text: PDF file (444 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.948.35:513.88
Presented: I. M. Vinogradov
Received: 05.04.1967

Citation: A. V. Strauss, “Extensions, characteristic functions and generalized resolvents of symmetric operators”, Dokl. Akad. Nauk SSSR, 178:4 (1968), 790–792

Citation in format AMSBIB
\Bibitem{Str68}
\by A.~V.~Strauss
\paper Extensions, characteristic functions and generalized resolvents of symmetric operators
\jour Dokl. Akad. Nauk SSSR
\yr 1968
\vol 178
\issue 4
\pages 790--792
\mathnet{http://mi.mathnet.ru/dan33643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222698}
\zmath{https://zbmath.org/?q=an:0186.19303}


Linking options:
  • http://mi.mathnet.ru/eng/dan33643
  • http://mi.mathnet.ru/eng/dan/v178/i4/p790

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Strauss, “Extensions and generalized resolvents of a symmetric operator which is not densely defined”, Math. USSR-Izv., 4:1 (1970), 179–208  mathnet  crossref  mathscinet  zmath
    2. È. R. Tsekanovskii, Yu. L. Shmul'yan, “The theory of bi-extensions of operators on rigged Hilbert spaces. Unbounded operator colligations and characteristic functions”, Russian Math. Surveys, 32:5 (1977), 73–131  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:15
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019